Drug formula ingredients
Paracetamol 160 mg
Phenylephrine hydrochloride 2.5 mg
Chlorpheniramine maleate 1 mg
Excipients: vanillin, white sugar
Dosage forms
White powder, vanilla fragrance
Point:
– Fever
– Runny nose due to seasonal allergies
– Sneezing, stuffy nose in children
Dosage, how to use
– Children 2-6 years old: take 1 sachet/time, 3-5 times a day
– Children 6 years and older: take 2 sachets/time, 3-5 times a day
How to use
– Mix powder and water before use
Unit and packing:
– Box of 30 packs x 3 grams
Expiration date of the drug:
– 36 months from date of manufacture
Storage conditions:
– Storage: at a temperature not exceeding 30 degrees Celsius, in a dry place, protected from light
SDK: VD-25105-16.
Name and address of the drug-manufacturing establishment:
Manufacturer: Pharmaceutical Joint Stock Company 2/9-Nadyphar.
Price: 75,000/box of 30 packs x 3g
Dimension 11.5 x 7 x 6cm
Potato chips 120g